Has anybody had cough with mucus while on crizotinib?

Responses (2)

19 Sep 2012

A dry cough with mucus is a serious side effect. You should stop taking the medicine and see your doctor.

This from http://www.drugs.com/sfx/crizotinib-side-effects.html

"Stop using crizotinib and call your doctor at once if you have a serious side effect such as:
severe dizziness, fainting, fast or pounding heartbeats;
vision problems such as blurred vision, increased sensitivity of your eyes to light, or seeing flashes of light or "floaters";
chest pain, dry cough or cough with mucus, wheezing, feeling short of breath;
easy bruising, unusual bleeding (nose, mouth, vagina, or rectum), purple or red pinpoint spots under your skin;"

Votes: +0

19 Sep 2012

Yes, I have, mostly due to an upper respiratory infection. Don't stop taking the drug, just contact your oncologist. There are many side effects to crizotinib, but they pass with time. I suggest you join the lung cancer support group at Inspire.com. There are many of us there taking Xalkori.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Can buprop xl 300 cause chronic cough?

I have had a very bad cough for almost 4 months now, I have been to the doctor twice and had a chest xray, no fever but the cough varies from dry to ...

1 answer 23 Aug 2009

I just started with symbacor inhaler used once can I take hydromet syrup with this med?

getting over a chest cold still having a cough some mucus

1 answer 16 Jan 2011

I was put on Lisinopril a year ago and had a continuous phelgm ridden cough ever since, anyone else?

I had bronchitis when I first started . I've had a phlegm ridden cough that has persisted for an entire year! My 77 year old father has been on ...

2 answers 14 Oct 2012

Tessalon Perles - I have a chronic coughfor a year and a half now, being treated for GERD but not?

... helping me, problen is a lot of clear mucus draining, heard of tessalon, i asked my doctor to prescribe me ant it is helping me a lot, i only ...

0 answers 30 May 2013